Alert archive / Texas / Special Weather Statements in 2010

Special Weather Statement, NWS Fort Worth, TX

May 20, 2010Fannin County, Texas

NWS Fort Worth, TX issued this special weather statement at May 20, 2010, 11:21 AM CDT for Fannin County, Texas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 20, 2010, 11:21 AM CDT (16:21 UTC)
Expired
May 20, 2010, 11:45 AM CDT
In force
24 min
Issued by
NWS Fort Worth, TX

County Fannin County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 149 km from the middle of the area, began a volume at 16:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 4.4 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2010-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2918 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2010-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 212 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2918 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
646 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
212 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
2.2
Supercell composite
10.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

133 
WWUS84 KFWD 201621
SPSFWD

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1121 AM CDT THU MAY 20 2010

TXZ094-105-201645-
FANNIN TX-HUNT TX-
1121 AM CDT THU MAY 20 2010

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN FANNIN COUNTY
  NORTHERN HUNT COUNTY

AT 1121 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES NORTHWEST OF COMMERCE...MOVING EAST AT
30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BAILEY...CELESTE...LEONARD
AND WOLFE CITY.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3356 9585 3332 9586 3320 9626 3345 9628
      3346 9628
TIME...MOT...LOC 1621Z 251DEG 27KT 3337 9606

$$


DUNN

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this special weather statement went out at May 20, 11:17 AM CDT, 4 minutes earlier.

Area forecast discussion, May 20, 11:17 AM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1117 AM CDT THU MAY 20 2010

.UPDATE...

...MESOSCALE UPDATE...

LOOKING AT SHORT TERM TSTM INITIATION TRENDS...

15Z SPC MESOANALYSIS AND LOCALLY RUN CONVECTIVE PARAMETER ANALYSIS
BOTH POINT TO 2000 TO 2500 J/KG OF MLCAPE ALONG AND SOUTHEAST OF A
COLD FRONT ORIENTED ROUGHLY ALONG A MINERAL WELLS TO DENTON LINE.
AN OUTFLOW BOUNDARY FROM TSTM ACTIVITY WAS LOCATED NEAR A MCKINNEY
TO CANTON LINE AS OF 16Z. INITIAL CONVECTIVE DEVELOPMENT ALONG THE
COLD FRONT OCCURRED EARLIER THAN EXPECTED AS 12Z FWD SOUNDING
INDICATED A FAIRLY STOUT CAP TO SURFACE BASED PARCELS AND H850 TO
H925 FLOW WAS VEERED ALONG THE COLD FRONT PER AREA NPN AND VWP
DATA.

THESE INITIAL UPDRAFTS ALONG THE COLD FRONT SOUTHWEST OF THE
OUTFLOW BOUNDARY HAVE BEEN STRUGGLING TO MAINTAIN STRENGTH. WITH
LOW LVL FLOW VEERED AND LIKELY STEEP LOW LVL ISENTROPIC SFCS
ASSOCIATED WITH THE COLD POOL BEHIND THE OUTFLOW BOUNDARY WOULD
ANTICIPATE THAT THE ACTIVITY NEAR THE OUTFLOW BOUNDARY WILL TEND
TO BE MORE ORGANIZED THAN OTHER ACTIVITY ALONG THE COLD FRONT THIS
MORNING DUE TO THE CAP IN PLACE OVER THE CWA. DAYTIME HEATING
WILL CONTINUE TO DESTABILIZE THE ATMOSPHERE SOUTHEAST OF THE COLD
FRONT AND PERSISTENT CONVECTION ALONG THE OUTFLOW BOUNDARY WILL
LIKELY REINFORCE THIS BOUNDARY/COLD POOL BEHIND IT. WILL BE
WATCHING FOR BEST SVR WX AND TSTM POTENTIAL FOR ACTIVITY ALONG
THIS OUTFLOW BOUNDARY FOR THE NEXT FEW HRS WHICH MORE OR LESS
HIGHLIGHTS AREAS ALONG AND EAST OF INTERSTATE 35. SUFFICIENT
CAPE/SHEAR COMBINATION EXISTS TO SUPPORT ORGANIZED CONVECTIVE
MODE. WEAKNESS IN THE H700 TO H600 WINDS IMPLY THAT ENVIRONMENTAL
AIR MAY MORE READILY ENTRAIN INTO UPDRAFTS THAT DEVELOP POSSIBLY
FAVORING A MULTICELLULAR STORM MODE OVER A SUPERCELL MODE THAT
JUST LOOKING AT CAPE/0-6 KM BULK SHEAR WOULD FAVOR. WILL CONTINUE
TO MONITOR RADAR TRENDS FOR SIGNS OF SUPERCELL STRUCTURES...HOWEVER
LARGE HAIL AND DAMAGING OUTFLOW WINDS LOOK TO BE THE PRIMARY
HAZARDS FOR THE NEXT FEW HOURS.

CAVANAUGH

&&

.AVIATION...

15Z AMENDMENTS OF THE 12Z TAFS...AT 15Z THE COLD FRONT WAS LOCATED
NEAR A MINERAL WELLS TO JUST NORTH OF DENTON LINE. WINDS BEHIND
THE FRONT REMAIN VERY WEAK...SO CURRENT THINKING IS THAT THE FRONT
WILL NOT MAKE IT THRU DFW UNTIL AT LEAST THE AFTERNOON HRS.
LOOKING AT UPPER AIR ANALYSIS H925-H850 FLOW IS STRONGLY VEERED
ALONG THE COLD FRONT...SO CONFIDENCE IN TSTM INITIATION THIS
MORNING IS LOWER...THUS REMOVED VCTS FROM FIRST GROUP OF THE TAFS.
MAINTAINED CB GROUP AS TSTM INITIATION ALONG THE COLD FRONT IS
POSSIBLE ANYTIME TODAY...BUT THERE IS A CAP IN PLACE. WILL
CONTINUE TO MONITOR SHORT TERM TRENDS AND AMEND TSTM CHANCES BACK
INTO TAFS AS DEVELOPMENT LOOKS POSSIBLE/LIKELY. IF TSTMS DO
DEVELOP TODAY THEY WILL BE CAPABLE OF PRODUCING SEVERE HAIL AND
STRONG TO DAMAGING WINDS...SO WILL BE WATCHING THE FRONT VERY
CLOSELY.

CAVANAUGH

.../PREVIOUS AVIATION DISCUSSION/...
A COLD FRONT THAT EXTENDED EAST OF A BOWIE TO BRECKENRIDGE LINE
AS OF 1220Z...WILL SLOWLY MOVE SOUTHEAST TODAY BEFORE STALLING
OUT LATE THIS AFTERNOON. EXPECT MOSTLY SOUTHERLY WINDS AT 10 TO
15 KNOTS THROUGH AT 17Z. THE OFFICIAL TAFS KEEP SOUTHERLY WINDS
THIS AFTERNOON...BUT THE FRONT MAY MOVE THROUGH 18-21Z...WHICH
WOULD RESULT IN A WIND SHIFT TO THE NORTH OR NORTHWEST AT AROUND
10 KNOTS. ISOLATED THUNDERSTORMS SOUTH OF THE METROPLEX WILL
CONTINUE TO MOVE EAST REMAINING SOUTH OF THE METROPLEX TAF SITES
AND NORTH OF THE WACO TAF SITE. SCATTERED SHOWERS AND THUNDERSTORMS
ARE EXPECTED TO DEVELOP THIS AFTERNOON AHEAD OF THE FRONT. THESE
STORMS WILL HAVE THE POTENTIAL TO PRODUCE VERY LARGE HAIL AND
DAMAGING WINDS.

&&

.PREV UPDATE...
.UPDATE...
WILL ISSUE A QUICK ZONE PACKAGE UPDATE TO REDUCE SKIES AND POPS
NORTHWEST OF THE COLD FRONT. THE COLD FRONT IS LOCATED ALONG OR
NEAR A LINE FROM JUST WEST OF BONHAM TO DECATUR AND EASTLAND AT
14 UTC (9AM). MORNING FWD SOUNDING REMAINS POTENTIALLY UNSTABLE
AHEAD OF THE FRONT WITH UP TO 4000 J/KG OF CAPE DURING THE MID-
LATE AFTERNOON HOURS WHEN WE REACH CONVECTIVE TEMPERATURE. 75

&&

.PREV DISCUSSION... /ISSUED 324 AM CDT THU MAY 20 2010/
THE COLD FRONT CAN BE SEEN ON REGIONAL MOSAIC RACING SOUTHEAST
THROUGH OKLAHOMA AND ABOUT TO ENTER OUR NORTHWESTERN COUNTIES. NEW
REFLECTIVITY IS NOW DEVELOPING ALONG THE COLD FRONT IN SOUTH
CENTRAL OKLAHOMA WHILE A SLOW MOVING MCS CONTINUES TO IMPACT
SOUTHEAST OKLAHOMA. WE ARE STILL UNCERTAIN IF THE MCS OVER
SOUTHEAST OKLAHOMA WILL SLIDE SOUTH INTO OUR NORTHEASTERN COUNTIES
BUT THE QUICKLY ADVANCING COLD FRONT MAY HELP TO PUSH THE MCS IN
A SOUTHEAST DIRECTION...LIKELY MISSING OUR NORTHEASTERN COUNTIES.

THE ATMOSPHERE REMAINS UNSTABLE OVER NORTH TEXAS BUT BEING THE
MIDDLE OF THE NIGHT...WE ARE CAPPED. HOWEVER...THE NEXT SHORTWAVE
IS ABOUT TO MOVE INTO NORTH TEXAS AND THIS STRONGER SHORTWAVE MAY
PROVIDE ENOUGH LIFT FOR STORMS TO CONTINUE DEVELOPING ALONG THE
COLD FRONT. THE MOST LIKELY SCENARIO IS FOR NEW STORMS TO DEVELOP
ALONG THE COLD FRONT AS IT PUSHES INTO NORTH TEXAS. SOME OF THESE
STORMS COULD BE STRONG TO SEVERE THIS MORNING PRODUCING LARGE HAIL
AND DAMAGING WINDS. THE COLD FRONT WILL CONTINUE TO BE THE FOCUS
FOR STORMS TODAY AS THE SHORTWAVE MOVES THROUGH NORTH TEXAS.

THE COLD FRONT IS CURRENTLY MOVING FASTER THAN THE MODELS
FORECAST BUT MAY SLOW DOWN CLOSE TO DAYBREAK. THIS WOULD ALLOW
FOR STORMS TO CONTINUE THIS AFTERNOON MAINLY EAST OF INTERSTATE
35. WHEREVER THE COLD FRONT IS TODAY OR WHERE IT STALLS WILL BE
THE FOCUS FOR THUNDERSTORMS THROUGHOUT THE DAY. THE MODELS
CONTINUE TO INDICATE A MODERATELY UNSTABLE ATMOSPHERE AND WEAKLY
CAPPED ENVIRONMENT OVER OUR EASTERN HALF THIS AFTERNOON. SHEAR
VALUES WILL ONCE AGAIN AVERAGE 35-40 KTS ALLOWING FOR STORMS TO
ROTATE. UNLIKE YESTERDAY...THE PRESENCE OF THE SHORTWAVE OVER THE
REGION SHOULD PROVIDE THE LIFT THAT WAS MISSING YESTERDAY...AIDING
IN STORM DEVELOPMENT.

THINK THAT ALL STORM ACTIVITY WILL BE MOVING INTO EAST TEXAS BY
EVENING AS THE UPPER LEVEL TROUGH AXIS SHIFTS EAST INTO LOUISIANA.
HOWEVER...A FEW LINGERING STORMS OVER THE EASTERN COUNTIES MAY BE
POSSIBLE THROUGH THE LATE EVENING HOURS. THE COLD FRONT IS
EXPECTED TO STALL OVER NORTH TEXAS TODAY AND THEN RETREAT NORTH
OVERNIGHT. FOR TODAY...HAVE GONE WITH THE COOLER METMOS FOR
DAYTIME HIGHS KEEPING TEMPERATURE BELOW GUIDANCE OVER OUR EASTERN
ZONES. A WARM NIGHT IS STILL IN STORE FOR TONIGHT AS THE FRONT
RETREATS NORTH.

AS THE UPPER LEVEL TROUGH MOVES TO THE EAST...RIDGING WILL MOVE
INTO THE REGION ON FRIDAY AND CONTINUE TO STRENGTHEN OVER THE
WEEKEND. TEMPERATURES WILL QUICKLY WARM AND DAYTIME HIGHS IN THE
UPPER 80S TO MID 90S WILL BE COMMON THROUGH THE WEEKEND AND INTO
NEXT WEEK. WILL CONTINUE TO MAINTAIN A DRY FORECAST BEYOND TONIGHT
BUT A FEW AFTERNOON THUNDERSTORMS MAY OCCUR NEXT WEEK AS NORTH
TEXAS MAINTAINS ITS LOW LEVEL MOISTURE AND REMAINS WEDGED BETWEEN
THE BROAD UPPER LEVEL TROUGH TO THE WEST AND THE CENTER OF THE
UPPER LEVEL RIDGE TO OUR EAST. ANY SMALL DISTURBANCE OR
PERTURBATION IN THE SOUTHWEST FLOW COULD SPARK OFF A FEW AFTERNOON
THUNDERSTORMS.

82/JLD

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  88  70  93  74  94 /  40  20   5   5  10
WACO, TX              89  71  93  73  93 /  30  20   5   5  10
PARIS, TX             84  66  90  69  90 /  90  20   5   5  10
DENTON, TX            86  66  92  70  92 /  40  20   5   5  10
MCKINNEY, TX          85  66  91  71  91 /  50  20   5   5  10
DALLAS, TX            88  72  93  74  94 /  50  20   5   5  10
TERRELL, TX           87  69  93  71  95 /  60  20   5   5  10
CORSICANA, TX         86  70  92  72  91 /  50  20   5   5  10
TEMPLE, TX            90  69  93  71  93 /  20  10   5   5  10
MINERAL WELLS, TX     87  66  94  70  94 /  20  10   5   5  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, May 20, 4:04 AM CDT, 7 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
404 AM CDT THU MAY 20 2010

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-211130-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
404 AM CDT THU MAY 20 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS
TODAY. SOME OF THE STORMS MAY BE SEVERE...PRODUCING LARGE HAIL
AND DAMAGING WINDS. SOME OF THE STORMS WILL ALSO PRODUCE LOCALLY
HEAVY RAINFALL THAT MAY RESULT IN FLASH FLOODING. THUNDERSTORMS
WILL END FROM WEST TO EAST LATE THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED NORTH OF A COMANCHE TO
PALESTINE LINE THIS MORNING...AND MAINLY ALONG AND EAST OF THE
I-35 CORRIDOR THIS AFTERNOON INTO EARLY EVENING.

In the hours before

Local storm report, May 20, 6:25 AM CDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
625 AM CDT THU MAY 20 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 AM     HAIL             2 W HUCKABAY            32.33N  98.33W
05/20/2010  E0.88 INCH       ERATH              TX   LAW ENFORCEMENT

            NICKEL SIZE HAIL REPORTED 2 MILES WEST OF HUCKABAY
Local storm report, May 20, 6:42 AM CDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
642 AM CDT THU MAY 20 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 AM     HAIL             5 S GRANBURY            32.38N  97.80W
05/20/2010  E0.75 INCH       HOOD               TX   TRAINED SPOTTER

            DIME SIZE HAIL WAS REPORTED ON FM 2425 APPROXIMATELY 5
            MILES SOUTH OF GRANBURY
Local storm report, May 20, 6:52 AM CDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
652 AM CDT THU MAY 20 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 AM     HAIL             5 SSW GRANBURY          32.38N  97.83W
05/20/2010  E0.88 INCH       HOOD               TX   TRAINED SPOTTER

            NICKEL SIZE HAIL REPORTED IN PECAN PLANTATION.
Special weather statement, May 20, 7:53 AM CDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
753 AM CDT THU MAY 20 2010

TXZ134-201330-
ELLIS TX-
753 AM CDT THU MAY 20 2010

...SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL ELLIS COUNTY

AT 753 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES SOUTHWEST OF ENNIS...MOVING EAST AT 40
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ALMA...BARDWELL AND ENNIS.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT
THURSDAY MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3222 9661 3223 9672 3240 9676 3243 9645
      3241 9644 3236 9645 3234 9641 3233 9640
TIME...MOT...LOC 1253Z 266DEG 37KT 3232 9666
Special weather statement, May 20, 11:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1121 AM CDT THU MAY 20 2010

TXZ094-105-201645-
FANNIN TX-HUNT TX-
1121 AM CDT THU MAY 20 2010

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN FANNIN COUNTY
  NORTHERN HUNT COUNTY

AT 1121 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES NORTHWEST OF COMMERCE...MOVING EAST AT
30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BAILEY...CELESTE...LEONARD
AND WOLFE CITY.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3356 9585 3332 9586 3320 9626 3345 9628
      3346 9628
TIME...MOT...LOC 1621Z 251DEG 27KT 3337 9606

DUNN

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 4:39 AM CDTSpecial Weather StatementFWDEastland36 min
May 20, 5:05 AM CDTSevere Thunderstorm WarningFWDEastland, Erath55 min
May 20, 5:55 AM CDTSevere Thunderstorm WarningFWDErath, Hood, Somervell65 min
May 20, 6:49 AM CDTSevere Thunderstorm WarningFWDJohnson56 min
May 20, 7:53 AM CDTSpecial Weather StatementFWDEllis37 min
May 20, 8:54 AM CDTFlash Flood WarningFWDLamar111 min
May 20, 11:31 AM CDTSpecial Weather StatementFWDTarrant29 min
May 20, 12:15 PM CDTSpecial Weather StatementFWDDallas30 min
May 20, 12:40 PM CDTSevere Thunderstorm WarningFWDHopkins47 min
May 20, 12:41 PM CDTSpecial Weather StatementFWDTarrant34 min
May 20, 12:51 PM CDTAreal Flood AdvisoryFWDHopkins, Hunt3 hr
May 20, 12:51 PM CDTSevere Thunderstorm WarningFWDDallas, Tarrant54 min
May 20, 12:58 PM CDTTornado WarningFWDHopkins28 min
May 20, 1:03 PM CDTAreal Flood AdvisoryFWDDallas3 hr
May 20, 1:41 PM CDTSevere Thunderstorm WarningFWDDallas64 min
May 20, 2:06 PM CDTSevere Thunderstorm WarningFWDEllis, Kaufman54 min
May 20, 2:07 PM CDTTornado WarningFWDEllis38 min
May 20, 2:43 PM CDTTornado WarningFWDEllis47 min
May 20, 2:54 PM CDTSevere Thunderstorm WarningFWDHenderson, Kaufman66 min
May 20, 3:23 PM CDTAreal Flood AdvisoryFWDEllis112 min
May 20, 3:28 PM CDTSevere Thunderstorm WarningFWDEllis, Navarro62 min
May 20, 3:45 PM CDTTornado WarningFWDEllis, Navarro45 min
May 20, 3:55 PM CDTSevere Thunderstorm WarningFWDHenderson65 min
May 20, 4:25 PM CDTTornado WarningFWDNavarro38 min
May 20, 4:28 PM CDTSevere Thunderstorm WarningFWDEllis, Navarro47 min
May 20, 5:00 PM CDTSevere Thunderstorm WarningFWDNavarro60 min
May 20, 5:00 PM CDTSevere Thunderstorm WarningFWDAnderson, Henderson, Navarro60 min
May 20, 5:11 PM CDTTornado WarningFWDAnderson, Freestone, Henderson, Navarro49 min
May 20, 5:14 PM CDTSevere Thunderstorm WarningFWDEllis46 min
May 20, 5:19 PM CDTTornado WarningFWDFreestone, Navarro41 min
May 20, 5:38 PM CDTSevere Thunderstorm WarningFWDHill52 min
May 20, 5:43 PM CDTTornado WarningFWDAnderson, Freestone, Navarro47 min
May 20, 5:58 PM CDTSevere Thunderstorm WarningFWDNavarro62 min
May 20, 6:19 PM CDTSevere Thunderstorm WarningFWDBosque56 min
May 20, 6:24 PM CDTSevere Thunderstorm WarningFWDAnderson46 min
May 20, 6:29 PM CDTSevere Thunderstorm WarningFWDHill61 min
May 20, 6:40 PM CDTSevere Thunderstorm WarningFWDFreestone, Limestone65 min
May 20, 6:41 PM CDTTornado WarningFWDHill, Limestone, Navarro49 min
May 20, 6:47 PM CDTSpecial Weather StatementFWDHamilton28 min
May 20, 6:58 PM CDTTornado WarningFWDFreestone32 min

Nearby

Special Weather Statements in Texas, 2010Every special weather statement in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.